MAUDE Adverse Event Report: STRYKER GMBH TOETAC XPRESS MEDIUM 10 DEGREE HAMMERTOE IMPLANT; SCREW, FIXATION, BONE

STRYKER GMBH TOETAC XPRESS MEDIUM 10 DEGREE HAMMERTOE IMPLANT; SCREW, FIXATION, BONE
Catalog Number HT-00005
Health Effect - Clinical Codes Erythema (1840); Hypersensitivity/Allergic reaction (1907)
Date of Event 05/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was not returned.If additional information becomes available, it will be provided in a supplemental report.Device disposition unknown.
 
Event or Problem Description
It was reported that the patient seems to have allergic reaction to the toe tac implants.Redness and hives around the sites.Patient was revised.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for the evaluation and no other evidence was provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
TOETAC XPRESS MEDIUM 10 DEGREE HAMMERTOE IMPLANT
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8709879
Report Number0008031020-2019-00678
Device Sequence Number2473098
Product Code HWC
UDI-Device Identifier07613327356298
UDI-Public07613327356298
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K161778
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date07/14/2020
Device Catalogue NumberHT-00005
Device Lot Number01267
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/29/2019
Supplement Date Received by Manufacturer07/22/2019
Initial Report FDA Received Date06/18/2019
Supplement Report FDA Received Date08/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR